# SDR 2023FA0000466

- Difficulty date: August 23, 2023
- Submitted: August 23, 2023
- Operation: General aviation
- Aircraft: N523PH
- Make and model: Cessna T206H
- Aircraft serial: T20609646
- Aircraft time: 231 hours, 102 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Spring
- Part number: 12411171
- Part serial: NA
- Condition: Loose
- Location: Zone 700
- Part time: 231 hours, 102 cycles
- Component: Lock Nut, Cessna
- Component part number: MS21042L6
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING INSTALLATION OF OPTIONAL EQUIPMENT, A VISUAL INSPECTION WAS PERFORMED OF THE MAIN LANDING GEAR ATTACHMENT POINTS. IT WAS NOTICED THAT THE LEFT MAIN GEAR END ATTACH POINT BOLT AND NOT WERE NOT TIGHTENED. THE LOCK NUT WAS NOT RUN DOWN ALL THE WAY. THE BOLT DOES NOT APPEAR DAMAGED. THE NUT WAS TIGHTENED, AND THE AIRCRAFT RETURNED TO SERVICE.
